Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17

Thread: Ouch!

  1. #1
    LeDias is offline Junior Member
    Join Date
    Jul 2005
    Location
    France
    Posts
    59

    Unhappy Ouch!

    Hi,

    I start a cycle this sunday.
    It' a basic Testo-Deca cycle (500mg testo and 250mg deca per week) but I decided to only use BD products just to see if it's good or not.

    The problem is actually that is the first time I inject myself.
    It was really hard to do it and now my right cheek hurts like hell!
    I hobble and I couldn't even walk normally...
    Moreover the swollen hasn't gone.

    I've already done testo-deca cycles and it has never hurt like this.

    Maybe I have done something wrong?

    Please help, thx
    Last edited by LeDias; 01-17-2006 at 02:28 PM.

  2. #2
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Location
    Oakland Athletics
    Posts
    1,708
    give it a few days the pain should go away. Watch for signs of infection, if its infected then go see a doc, take some anti biotics.
    dv

  3. #3
    Massacre's Avatar
    Massacre is offline Senior Member
    Join Date
    Mar 2005
    Location
    Germany
    Posts
    1,032
    Walk it off.

  4. #4
    LeDias is offline Junior Member
    Join Date
    Jul 2005
    Location
    France
    Posts
    59
    Thanks DirtyVegas,
    What are the infection signs?

    I have another problem, tomorrow (wednesday) I will inject my second weekly shot in the left cheek but maybe I have to wait, no?

    Thanks again.

    PS: Massacre I'm sorry but I don't understand (I'm a poor french lol) do you advise me to stop walking?

  5. #5
    Booz's Avatar
    Booz is offline AR-Elite Hall of Famer
    Join Date
    Dec 2004
    Location
    E London,no SOURCES given
    Posts
    14,226
    you are injectin in the top outer quarter?

  6. #6
    Join Date
    Sep 2005
    Location
    toys for twats truck
    Posts
    851
    Quote Originally Posted by LeDias

    PS: Massacre I'm sorry but I don't understand (I'm a poor french lol) do you advise me to stop walking?


    classic


    no, but seriously, how long is the needle your using and how far are you putting it in? are you disinfecting the area? what kind of test? are you massaging afterwards?

  7. #7
    LeDias is offline Junior Member
    Join Date
    Jul 2005
    Location
    France
    Posts
    59
    Quote Originally Posted by heavyrotation92


    classic


    no, but seriously, how long is the needle your using and how far are you putting it in? are you disinfecting the area? what kind of test? are you massaging afterwards?
    LOL

    It was a 23G and 1.5" one (as usual)
    I just left a couple millimeters out just in case (as usual).
    Yep, desinfecting before and after (as usual).
    Testo enanthate from BD.
    I have done a little massage after (as usual)

    The only things that were not usual are the fact that I inject myself and it's the first time I use BD Testo enanthate.

    Booz, yes it was this part.

    I really regret to be angry against my friend who used to inject me...
    Last edited by LeDias; 01-17-2006 at 05:23 PM.

  8. #8
    LeDias is offline Junior Member
    Join Date
    Jul 2005
    Location
    France
    Posts
    59

    ...


  9. #9
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Location
    EAST COAST
    Posts
    1,872
    I had that issue with my first shot. It
    lasted a few days, but for me it was
    because I was so d@mn shaky! Moving
    the needle around, even a little during
    the shot caused this for me.

    Just my 2cc's worth

    Ohh, I'll forgive you for being french, now
    lets hope they step up to take care of Iran lol

  10. #10
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Location
    EAST COAST
    Posts
    1,872
    ..it will get easier for you

  11. #11
    LeDias is offline Junior Member
    Join Date
    Jul 2005
    Location
    France
    Posts
    59
    OK it's maybe this... I was shaky too!
    I will see bur it still hurts like ****!!! And I have to inject tonight...

    Please don't blame me for what our politicians did or do!
    I was for an intervention in Irak cause this Saddam is definitally a M*F*!!!
    And Iran is totally crazy and scare me but your name scare me too man...

  12. #12
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Location
    EAST COAST
    Posts
    1,872
    lol..we have a politcs forum for this
    I try to keep away from its all good

    I bet it was the shakes..
    Maybe a quad shot for you tonight..

  13. #13
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Location
    EAST COAST
    Posts
    1,872
    Im one of the good guys...no
    need to be scared. those are my
    initials...not what you think

  14. #14
    LeDias is offline Junior Member
    Join Date
    Jul 2005
    Location
    France
    Posts
    59
    Maybe the shakes yeah.

    But it's hard to self-inject not that I'm scared but it's the posture.
    I think it will be really hard to inject in my left cheek tonight... I will see.
    But I don't think inject in somewhere else than cheeks cause I don't have needles other than 1.5".

    PS: OK for your name but your avatar?...

  15. #15
    SS1476's Avatar
    SS1476 is offline Senior Member
    Join Date
    Mar 2005
    Location
    EAST COAST
    Posts
    1,872
    LOL..just an avator,not that
    I never noticed..first time someone
    has said this to me, I understand.

    With a 1.5 inch needle, you can make a depth
    limit with the pin cap. Cut off about a .5 inch
    and they you can stick it in, without fear going
    too deep. Ive done this before, and worked
    great. The shortened cap wont allow the full
    pin to go in.
    I hope I explained that right...
    I vote quad shot tonight

  16. #16
    paulzane's Avatar
    paulzane is offline Productive Member
    Join Date
    Sep 2005
    Location
    Middle East
    Posts
    3,480
    Hi LeDias .... I had probs injecting recently. I hadn't injected for quite a few years and I was using a 22g 1 1/2 in needle. No problem putting it in and I just pushed in the Sust. Apparently I shoved it in too quickly and after a few hours it felt like I had been shot in the butt by a sniper. Do a search in this site "Needles" and it will come up with previous postings about injecting yourself. It is very useful and gives step by step instructions on how to and where to inject.
    Last edited by paulzane; 09-21-2007 at 12:25 AM.

  17. #17
    Tattoo70's Avatar
    Tattoo70 is offline Associate Member
    Join Date
    Jul 2003
    Location
    Your girlfriend knows
    Posts
    350
    My buddy who I lift with has trouble with BD product no matter what it is. He can use anything else from anyone else but BD "lights him up" good.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •